Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally free actions and Stiefel-Whitney numbers. II
HTML articles powered by AMS MathViewer

by R. E. Stong and H. E. Winkelnkemper PDF
Proc. Amer. Math. Soc. 66 (1977), 367-371 Request permission

Abstract:

This paper determines the possible bordism classes of manifolds with a locally free G action for G one of ${S^1} \times {S^1},{({S^1})^4}$ or ${S^3}$ and gets partial information for ${({S^1})^3}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85, 57E99
  • Retrieve articles in all journals with MSC: 57D85, 57E99
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 367-371
  • MSC: Primary 57D85; Secondary 57E99
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0454994-6
  • MathSciNet review: 0454994